What to do to let skin "heal"? - AuthenticForum
 
AuthenticForum
  Register FAQ Members List Arcade Search Chat Mark Forums Read  
Register

 
 
AF Beauty & Hair Have tips? Discuss the best in make up, skin care & hair products.

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1 (permalink)  
Old 07-15-2010, 10:34 PM
Denim Lover
 
Join Date: Apr 2010
Posts: 169
Feedback: (1)
What to do to let skin "heal"?

I don't know what I did or didn't do, but my skin is going nuts It's a red scaled mess around my mouth to cheek area. There are tiny "pimple like" bumps and they won't go away. I don't know what to do to start over. I have to wash my face, but should I just wash it with water and thats it until it heals? Or use Dove soap. I'm on an antibiotic now, my derm thinks it might be some sort of dermatitis (though they are so booked they couldn't get me in till Aug and I called 3weeks ago!!!.) I've been taking it now for 2 days. I haven't used retin A on it or anything like that in weeks. It looks like the skin is trying to heal and grow back. I've taken MultiVitamins, Prim Rose Oil, Back on the BC Pill (which I know the antibiotic makes is not effective) and it seems in vain.

I know hydrocortisone can thin your skin, so I'm not sure if putting that on is ok.
I was thinking neosporan or A&D Ointment.

I dunno I'm desperate and out of options. I need a new derm, she didn't inform my anything about retin A micro or retin a that my skin would freak like this or I'd never used it in the summer.

I was going to try to take a picture, but it seems to not really show up on any setting
__________________
FOR SALE:WR Hematite Jerri's & R&R Pink Madrid Crowns 27. CHEAP
Reply With Quote
Sponsored Links
Advertisement
 
  #2 (permalink)  
Old 07-16-2010, 01:10 AM
pryncesstyna's Avatar
Denim Lover
 
Join Date: May 2006
Location: NYC
Posts: 148
Feedback: (2)
Did you just begin using the retin A? My coworker started using it and her skin freaked out too so that might be the case? If not, I had something similar happen to my skin and I started washing my face with Johnson&Johnson baby shampoo and using a light moisturizer with spf mix with a little aquaphor. Hopefully that'll help.. good luck

Last edited by pryncesstyna; 07-16-2010 at 01:11 AM.
Reply With Quote
  #3 (permalink)  
Old 07-16-2010, 04:19 PM
prettyinblack222's Avatar
Denim God
 
Join Date: Nov 2008
Location: Helotes, TX
Posts: 3,798
Feedback: (19)
i am so sorry your skin is reacting so bad to the retin-a!! yeah, your derm should have informed you more about it... your reaction is from the retin-a. your derm should have started you out on your treatment for every other night with a very small amount of the retin-a used so your skin could get use to it...

for now, def. wash your face with a "sensitive" skin dove soap bar. this is what i have been using all of my life to wash per my derms suggestion and i have never had any problems with dove. also, like i said in the other thread you started a few weeks ago, use some type of moisturizer on the dry areas. i personally use "oil of olay active hydrating cream, original formula" in a jar and have never had a problem with that either. did you try the aquaphor?? i would also put that on the dry patches to soothe it as well. you can try some neosporin too if you want. the hydrocortisone will thin your skin over time. but if you are experiencing a flare up in the dry areas with redness and burning the hydrocortisone would help that. just use it at night before bed for a few days and see if it helps.
__________________
My Ebay Listings!!
New Listings!! SFAM VCAL Bell Bottoms SZ 31, COH Skull & Bunny SZ 29!!
Reply With Quote
Reply


Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Trackbacks are On
Pingbacks are On
Refbacks are Off



All times are GMT -6. The time now is 10:47 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
SEO by vBSEO 3.6.0
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
 
 

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70